# SDR CA970318023

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Condition: Electrical Shock
- Location: Posit Nr 17
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED ELECTRICAL SHOCK WHEN PULLING FOOD CART OUT FROM POSITION #17. ELECTRICAL POWER AND GROUND CHECKED AT RECEPTACLE. NO FAULT FOUND. RECEPTACLE REMOVED FROM BRACKET, WIRING AND GROUND STRAP CHECKED AND FOUND SERVICEABLE. RECEPTACLE REACTIVATED.
